# SDR AU960879

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pipe
- Part number: 82910010177
- Condition: Leaking
- Location: Lg Ext-Retract S
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR DOOR ALUMINIUM HYDRAULIC PIPE LEAKING FROM PIN HOLE ON BEND RADIUS
